Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

lower dose? woolav

Posted by pseudoname on October 16, 2006, at 10:51:51

In reply to Re: Abilify, posted by woolav on October 16, 2006, at 7:48:05

> But now reading about abilify makes me nervous. I do feel super tired, sick, wanting to be in bed. I just wonder if its worth sticking it out.

Would you be able to try a lower dose of it (even every other day, for example), and increase it gradually to avoid the worst sedation?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pseudoname thread:694488
URL: http://www.dr-bob.org/babble/20061011/msgs/695261.html